Natural modes of a coupled non-linear system

Anand , G.V. (1972) Natural modes of a coupled non-linear system International Journal of Non-Linear Mechanics, 7 (1). pp. 81-91. ISSN 0020-7462

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0020-7462(72)90023-6

Abstract

The natural modes of a non-linear system with two degrees of freedom are investigated. The system, which may contain either hard or soft springs, is shown to possess three modes of vibration one of which does not have any counterpart in the linear theory. The stability analysis indicates the existence of seven different modal stability patterns depending on the values of two parameters of non-linearity.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:71988
Deposited On:28 Nov 2011 05:00
Last Modified:28 Nov 2011 05:00

Repository Staff Only: item control page